Alert archive / Wisconsin / Special Marine Warnings in 2016
Special Marine Warning 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special marine warning at Jul 7, 2016, 2:42 PM CDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 2:42 PM CDT (19:42 UTC)
- Expired
- Jul 7, 2016, 3:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
The radar
The Green Bay radar (KGRB), 98 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
564
WHUS53 KMKX 071942
SMWMKX
LMZ643-669-072045-
/O.NEW.KMKX.MA.W.0021.160707T1942Z-160707T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
LAKE MICHIGAN NEARSHORE AND OPEN WATERS TO MID LAKE FROM SHEBOYGAN
WI TO PORT WASHINGTON WI...
* UNTIL 345 PM CDT
* AT 241 PM CDT...A STRONG THUNDERSTORM...LOCATED 9 NM WEST OF CEDAR
GROVE...OR 13 NM NORTHWEST OF PORT WASHINGTON...MOVING EAST AT 20
KNOTS.
HAZARD...WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.
LAT...LON 4387 8736 4386 8733 4337 8755 4336 8779
4338 8786 4349 8779 4358 8778 4368 8770
4375 8772 4376 8770 4379 8772 4389 8773
4390 8759
TIME...MOT...LOC 1941Z 294DEG 21KT 4357 8804
HAIL...0.00IN
WIND...40KTS
$$
DDV1 follow-up statement
753
FZUS73 KMKX 072015
MWSMKX
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT THU JUL 7 2016
LMZ643-669-072045-
/O.CON.KMKX.MA.W.0021.000000T0000Z-160707T2045Z/
315 PM CDT THU JUL 7 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 345 PM CDT...
FOR THE FOLLOWING AREAS...
LAKE MICHIGAN NEARSHORE AND OPEN WATERS TO MID LAKE FROM SHEBOYGAN WI
TO PORT WASHINGTON WI...
AT 315 PM CDT...A STRONG THUNDERSTORM...LOCATED NEAR OOSTBURG...OR 10
NM SOUTH OF SHEBOYGAN...MOVING EAST AT 25 KNOTS.
HAZARD...WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.
LAT...LON 4387 8736 4386 8733 4337 8755 4336 8779
4338 8786 4349 8779 4358 8778 4368 8770
4375 8772 4376 8770 4379 8772 4389 8773
4390 8759
TIME...MOT...LOC 2015Z 274DEG 27KT 4358 8766
HAIL...0.00IN
WIND...40KTS
$$
DDVWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at Jul 7, 10:25 AM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jul 7, 10:25 AM CDT, 4 hours 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 1025 AM CDT THU JUL 7 2016 .UPDATE... The remnants of a line of storms have all but died this morning as it push through the eastern forecast area. A lot of questions from here on out, as a pair of shortwaves will move through this afternoon and evening. A lot of clouds out there right now, so instability will be slow to build through at least the morning. Do think there will be more storms fire with these waves, with the main concerns being how widespread they will be and if any storms will reach severe potential. Wind shear is less impressive this afternoon than models were showing yesterday. SPC has shifted the Enhanced Risk well south of the forecast area, though a Slight Risk for severe storms remains across all but the northeast forecast area. Given enough filtered sunshine, should get to forecast highs, so will leave those alone for now. && .AVIATION/18Z TAFS/... First round of showers/storms affecting the eastern forecast area continues to diminish this morning. Will likely see more storms this afternoon and evening as a pair of shortwaves move through. Not real certain on the coverage, timing, and strength of these later storms. Will hopefully be able to narrow these details down over the next couple hours per radar trends and 12Z mesoscale models. Most places have returned to VFR and should stay that way into the afternoon. Lower ceilings and visibilities are certainly possible at times through tonight with showers/storms and generally because the high low level moisture in place. It should be drier and breezy Friday behind the departing trough. A shower/storm is not out of the question in the north. && .MARINE...Areas of fog, dense at times, will occur this morning especially near Sheboygan. However the humid airmass will remain over Lake MI until a cold front arrives by early Fri afternoon. Thus will maintain some fog over the lake until then, with a potential of dense fog at times especially toward Sheboygan. Relatively light esely winds will prevail today and through this evening and will veer swly Fri morning, becoming wly after the frontal passage Fri afternoon. Gusty winds may rise into the 20 kt range during this time but the issuance of a Small Craft Advisory is marginal at this time. && .PREV DISCUSSION... /Issued 326 AM CDT THU JUL 7 2016/ TODAY AND TONIGHT...Forecast Confidence Is Medium. A zonal upper jet stream remains located across the U.S. Canadian border area, with a strong shortwave trough moving across the northern plains today, and into the Lake Superior area late tonight. A strongly diffluent upper flow will develop across Wisconsin later this afternoon in the far west, and across the area tonight. The upper level wind max will push into western Wisconsin by evening. Strong upper level divergence and 700 mb upward motion pushes across south central Wisconsin this evening, and across southeast Wisconsin tonight. A southwest 30 knot 700 mb wind max does push into south central Wisconsin this afternoon, and increases to 50 knots as it moves across southern Wisconsin tonight. A 40 knot southwest low level jet reaches southwest Wisconsin late this afternoon, and pushes across southeast Wisconsin by midnight, with dew points around 16 degrees Celsius. Precipitable water rises to a very high 2.25 inches. With a weak high over the Great Lakes region early, a light variable flow will become southeast to south as low pressure approaches from the plains and into Minnesota this afternoon. A warm front will lift north and into southern Wisconsin this evening, as the low moves into Wisconsin. There should be a lake influence well inland with the southeast flow ahead of the front. The 04Z high resolution HRRR brings a weak linear MCS across southern Wisconsin this morning, with the stronger MCS more across Illinois. Current RAP analysis shows near 1000 Joules/kg of zero to 1 km cape across southern Wisconsin early this morning. Then the HRRR brings most of the thunderstorms centered across southern Wisconsin this evening. This is more consistent with the GFS. The WRF ARW and NMM are closer to the NAM for this evening with one area of thunderstorms closer to the northern shortwave, and a second to our south closer to the best instability, with less development across southern Wisconsin. The ECMWF is more of a compromise between the two. Temperatures are again expected to quickly recover this afternoon, as the mid/high clouds from the departing MCS thin. Forecast soundings show CAPE increases late this afternoon, with around 3000 joules/kg of zero to 1 km mixed layer CAPE across portions of southern Wisconsin. The cap weakens in south central sections this afternoon, and over the southeast this evening. NSHARP GFS forecast soundings indicate a high potential of large hail, and has a curved hodograph with even some strong tornado potential mainly during the evening. Zero to 6 km bulk shear increases to 40 knots this afternoon, and 50 to 55 knots this evening. If the atmosphere recovers quick enough from the approaching morning thunderstorms, all modes of severe weather will be possible this evening from high winds, hail, heavy rains and even tornadoes. Timing is a little late with peak heating likely occuring before the onset of the severe threat. Even so, the dynamics are quite strong for this time of the year. SPC has a Slight Risk for most of the area, and an Enhanced Risk southwest and west of madison. FRIDAY THROUGH SATURDAY NIGHT...Forecast Confidence Is Medium. Models are in pretty good agreement with taking a closed 500 mb low eastward from northeast Minnesota across Lake Superior to the eastern Upper Peninsula of Michigan on Friday. It then slides east southeast Friday night. Several vorticity maxima within the low circulation clip the northern and northeastern portions of the area Friday into early Friday evening. 850 mb relative humidity output from models suggest an area of stratocumulus should slide southeastward into the area Friday afternoon and linger for a time Friday night. Area forecast soundings support these low level clouds. NAM soundings are too high with dew points and mean layer CAPE Friday, with the GFS soundings more realistic. Thus, lowered the thunder mention to the far north and made showers the predominant precipitation type. May be able to remove thunder wording altogether in later forecasts if GFS soundings continue to show no significant CAPE. Kept pops going in the north and northeast Friday, and the far northeast Friday evening. Highs may be too warm Friday, if stratocumulus deck is more extensive than currently forecast. Dew points will steadily drop during the day into Friday night. High pressure should then move into the region later Friday night and into Saturday night. This should bring a period of quiet weather, with temperatures a bit below seasonal normals. SUNDAY THROUGH THURSDAY...Forecast Confidence Is Medium. GFS/ECMWF show the high slowly sliding east of the region Sunday into Monday. This should continue the quiet weather over the region, with temperatures and dew points rising steadily. The more active weather pattern appears to return Tuesday into Wednesday, as southerly flow brings the warm and humid conditions back into the region. 500 mb flow becomes southwesterly over the region, bringing embedded vorticity maxima through the region. Area forecast soundings from the GFS show more mean layer CAPE developing during this time. Continued to use consensus blended POPs for Tuesday into Wednesday. AVIATION/12Z TAFS/... Light winds, high humidity, and prior clear skies has produced some IFR fog. Low areas with brief LIFR. Expect cirrus shield from upstream approaching thunderstorm complex to thicken, which should reduce the amount of IFR fog. Still, many areas will likely have MVFR fog until just after sunrise. One band of likely weakening thunderstorms may push across this morning. Some MVFR cigs/vsbys possible with any of the storms. Then mainly VFR until thunderstorms become likely late this afternoon and evening south central Wisconsin, and this evening/tonight over southeast Wisconsin. The surface low moving across Wisconsin, along with an approaching warm front, will bring these storms into the region. Some severe thunderstorms expected. IFR/LIFR conditions are possible in thunderstorms. MARINE... Moist airmass brings areas fog to the nearshore waters this morning. Will see a weakening line of thunderstorms cross the area or to the south this morning. Better chance of thunderstorms arrives for this evening and tonight, with a surface low approaching from the west and crossing Wisconsin. Severe storms are possible. West wind gusts should reach Small Craft Advisory levels Friday behind the departing low. && .MKX Watches/Warnings/Advisories... WI...None. LM...None. && UPDATE...DDV/Gehring TODAY/TONIGHT AND AVIATION/MARINE...Hentz Friday THROUGH Wednesday...Wood
Hazardous weather outlook, Jul 7, 10:31 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1031 AM CDT THU JUL 7 2016 WIZ046-047-051-052-056>060-062>072-080830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1031 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN, EXCEPT FOR THE NORTHEAST FORECAST AREA WHERE THERE IS A MARGINAL RISK. THE HIGHEST POTENTIAL FOR STORMS WILL BE THIS AFTERNOON AND THIS EVENING. THE THUNDERSTORMS WILL BE CAUSED BY LOW PRESSURE THAT WILL MOVE ACROSS WISCONSIN ALONG WITH AN ADVANCING WARM FRONT...WHICH WILL RESULT IN A VERY UNSTABLE AIRMASS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT. LMZ643>646-080830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1031 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY AND TONIGHT SOUTH OF MILWAUKEE AND A MARGINAL RISK NORTH OF MILWAUKEE. THE BEST CHANCE FOR STORMS WILL BE LATER THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WEST TO NORTHWEST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS AT TIMES FRIDAY INTO SATURDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. HENTZ/DDV WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 7, 11:37 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1137 AM CDT THU JUL 7 2016 WIZ046-047-056-057-071700- SAUK-GREEN LAKE-COLUMBIA-MARQUETTE- 1137 AM CDT THU JUL 7 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SAUK...WESTERN COLUMBIA...SOUTHWESTERN GREEN LAKE AND SOUTHWESTERN MARQUETTE COUNTIES... AT 1136 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PORTAGE...LAKE WISCONSIN...LODI...PARDEEVILLE...PACKWAUKEE... ENDEAVOR...MERRIMAC...OKEE...DALTON...INTERSTATE 90/94 INTERCHANGE... DEVILS LAKE ST PARK...GLEN OAK AND HARMONY GROVE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4331 8955 4341 8975 4381 8945 4365 8915 TIME...MOT...LOC 1636Z 214DEG 33KT 4343 8960 MBK
Special weather statement, Jul 7, 12:19 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1219 PM CDT THU JUL 7 2016 WIZ057-063-071745- COLUMBIA-DANE- 1219 PM CDT THU JUL 7 2016 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN COLUMBIA AND NORTH CENTRAL DANE COUNTIES... AT 1218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DEFOREST...OR NEAR WINDSOR...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAINFALL AND LIGHTNING CAN BE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAUNAKEE...WINDSOR...DEFOREST...POYNETTE...PARDEEVILLE... FALL RIVER...RIO...DANE...ARLINGTON...WYOCENA...OTSEGO... DOYLESTOWN AND MORRISONVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4315 8936 4326 8955 4359 8931 4341 8903 TIME...MOT...LOC 1718Z 220DEG 25KT 4328 8943 JTS
Special weather statement, Jul 7, 1:40 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 PM CDT THU JUL 7 2016
WIZ051-052-058-071915-
SHEBOYGAN-FOND DU LAC-DODGE-
140 PM CDT THU JUL 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL DODGE AND FOND DU
LAC COUNTIES...
AT 138 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OAKFIELD...OR
8 MILES NORTHEAST OF WAUPUN...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
THUNDERSTORMS. IN ADDITION, BRIEF HEAVY RAINFALL OF ONE HALF INCH
TO ONE INCH IS POSSIBLE WITHIN ONE HOUR.
LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...WAUPUN...NORTH FOND DU LAC...LOMIRA...OAKFIELD...
ROSENDALE...BRANDON...SOUTHERN LAKE WINNEBAGO...TAYCHEEDAH...
LAMARTINE...BYRON...ALTO...EDEN...MOUNT CALVARY...BROWNSVILLE...
PEEBLES...OAK CENTER...ATWATER...JOHNSBURG AND WEST ROSENDALE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4374 8815 4349 8875 4380 8886 4390 8864
4389 8841 4394 8840 4394 8834
TIME...MOT...LOC 1838Z 238DEG 24KT 4371 8861
MBKSpecial weather statement, Jul 7, 2:04 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 204 PM CDT THU JUL 7 2016 WIZ051-052-058-059-065-071945- SHEBOYGAN-WAUKESHA-FOND DU LAC-WASHINGTON-DODGE- 204 PM CDT THU JUL 7 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN WASHINGTON...EASTERN DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES... AT 203 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HUSTISFORD...OR NEAR HARTFORD...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. ALSO, BRIEF HEAVY RAINFALL NEAR ONE HALF INCH IS POSSIBLE. LOCATIONS IMPACTED INCLUDE... WEST BEND...HARTFORD...MAYVILLE...SLINGER...KEWASKUM...LOMIRA... CAMPBELLSPORT...THERESA...HUSTISFORD...IRON RIDGE...ADDISON... RUBICON...ASHFORD...WOODLAND...NEOSHO...WAYNE...NENNO...NEW FANE... SAINT LAWRENCE AND BOLTONVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4318 8842 4329 8867 4368 8840 4353 8809 TIME...MOT...LOC 1903Z 212DEG 31KT 4331 8851 JTS
Special weather statement, Jul 7, 2:18 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CDT THU JUL 7 2016
WIZ051-052-071945-
SHEBOYGAN-FOND DU LAC-
218 PM CDT THU JUL 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHEBOYGAN AND
EASTERN FOND DU LAC COUNTIES...
AT 217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF FOND DU LAC...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE ALONG WITH PEA SIZE HAIL.
LOCATIONS IMPACTED INCLUDE... FOND DU
LAC...PLYMOUTH...CAMPBELLSPORT...ELKHART LAKE...GREENBUSH...
EDEN...MOUNT CALVARY...ST.
CLOUD...GLENBEULAH...PEEBLES...MARYTOWN...
WAUCOUSTA...JOHNSBURG...DUNDEE AND CALVARY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4389 8816 4389 8799 4382 8788 4357 8827
4371 8849 4394 8825 4394 8817
TIME...MOT...LOC 1917Z 223DEG 26KT 4371 8833
MBKLocal storm report, Jul 7, 2:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT THU JUL 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG WAUPUN 43.63N 88.74W
07/07/2016 DODGE WI 911 CALL CENTER
NUMEROUS TREES DOWN IN WAUPUN. ONE TREE ON A
HOUSE. PROBABLE WET MICROBURST. TIME
ESTIMATED FROM RADAR.
&&
SPMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 5:39 AM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 81 min |
| Jul 7, 6:48 AM CDT | Special Weather Statement | MKX | Iowa, Sauk | 42 min |
| Jul 7, 7:34 AM CDT | Special Weather Statement | MKX | Columbia, Marquette | 41 min |
| Jul 7, 11:37 AM CDT | Special Weather Statement | MKX | Columbia | 23 min |
| Jul 7, 12:19 PM CDT | Special Weather Statement | MKX | Columbia | 26 min |
| Jul 7, 12:32 PM CDT | Marine Dense Fog Advisory | MKX | 9 hr | |
| Jul 7, 1:40 PM CDT | Special Weather Statement | MKX | Fond du Lac | 35 min |
| Jul 7, 2:04 PM CDT | Special Weather Statement | MKX | Washington | 41 min |
| Jul 7, 2:18 PM CDT | Special Weather Statement | MKX | Fond du Lac | 27 min |
| Jul 7, 2:26 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Sheboygan | 3 hr |
| Jul 7, 2:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 46 min |
| Jul 7, 2:53 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 52 min |
| Jul 7, 3:06 PM CDT | Areal Flood Advisory | MKX | Ozaukee, Sheboygan, Washington | 3 hr |
| Jul 7, 3:45 PM CDT | Special Marine Warning | MKX | 45 min |
Nearby
Special Marine Warnings in Wisconsin, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.